# SDR CA070308004

- Difficulty date: March 6, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 16,615 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 2430 · DC Generating System
- Part: Control Switch
- Condition: Shorted
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) WHILE CARRYING OUT FLIGHT TRAINING THE LT GENERATOR WAS TURNED OFF. WHEN SELECTED BACK ON, IT WAS NOTED THAT SMOKE WAS COMING FROM THE VOLTAGE REGULATOR. THE GANG BAR WAS SELECTED TO SHUTOFF DC POWER. DURING TROUBLESHOOTING THE MAINTENANCE CREW DISCOVERED AN AN960-10L WASHER HAD SHORTED OUT THE WIRE ATTACHMENT LUGS ON THE BACK OF THE GENERATOR CONTROL SWITCH. A REPLACEMENT VOLTAGE REGULATOR WAS INSTALLED AND THE WIRING SYSTEM WAS INSPECTED. NO FURTHER DAMAGE WAS NOTED. THE AIRCRAFT WAS RETURNED TO SERVICE. (TC NR 20070308004)
